| Catalog Number |
150610002 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
11/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised to address loosening of the tibial base plate component at the cement to implant interface.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.